advertisement
Question
Posted by: Again | 2008/07/23

Rash on left buttock

Hi there, I have a V-shaped rash on my left buttock which is quite painful &  slightly itchy. The only thing that has changed in my diet / lifestyle in the past few days is Viral-Eeze immune booster tablets from Clicks. Can this be a negative reaction to the drug, I had this a few months ago from drinking a painkiller? I am currently treating the area with Colloidal silver ointment and spray

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Again
It is highly unlikely that an allergic reaction from a medication will only give you a rash on your buttock. I am worried that this could be herpes zoster - please let your doctor have a look asap as you need to take antivirals within 48-72 hours if it is.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement